Alert archive / Washington / River Flood Warnings in 2017
River Flood Warning 15, NWS Spokane, WA
NWS Spokane, WA issued this river flood warning at Mar 18, 2017, 3:19 PM PDT for Whitman County, Washington; Latah County, Idaho. It was in force for 24 hr.
The area
The outline as issued.
The facts
- Issued
- Mar 18, 2017, 3:19 PM PDT (22:19 UTC)
- Expired
- Mar 19, 2017, 3:19 PM PDT
- In force
- 24 hr
- Issued by
- NWS Spokane, WA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Latah County, ID, Whitman County, WA
The radar
The Spokane radar (KOTX), 116 km from the middle of the area, began a volume at 22:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Paradise Creek at HWY8 Near Moscow (PACI1).
- Action stage
- 49.66 ft
- Minor stage
- 50.86 ft
- Moderate stage
- 51.66 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 13346765, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
095 WGUS46 KOTX 182219 FLWOTX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE SPOKANE, WA 319 PM PDT SAT MAR 18 2017 ...The National Weather Service in Spokane has issued a flood warning for the following rivers and lakes in Idaho...Washington... Paradise Creek at Moscow AFFECTING Latah and Whitman Counties ...Bands of heavy rain showers and isolated thunderstorms is expected to push Paradise Creek to near flood stage this afternoon... PRECAUTIONARY/PREPAREDNESS ACTIONS... Additional information is available at: http://water.weather.gov/ahps2/index.php?wfo=otx The spring snow melt runoff in lakes and rivers is dangerously cold and can be life threatening for those that come into contact with the water. Take appropriate precautions. Be aware of large debris in the river. High water levels can push logs and other large debris into the river...increasing the danger to people and boats. Never drive cars...Trucks or sport utility vehicles through flooded areas. The water may be too deep to allow for safe passage. As little as one foot of water on the road can move most vehicles off the road. && IDC057-WAC075-191019- /O.NEW.KOTX.FL.W.0015.000000T0000Z-000000T0000Z/ /PACI1.1.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 319 PM PDT SAT MAR 18 2017 The National Weather Service in Spokane, WA has issued a * Flood Warning for The Paradise Creek at Moscow. * Through this evening. * At 2:45 PM Saturday the stage was 8.29 feet. * Flood stage is 9.20 feet. * Forecast...The creek is expected to rise to near flood stage this afternoon before falling back below flood stage this evening. && LAT...LON 4682 11704 4683 11673 4665 11672 4665 11704 4682 11704 * At 10.0 feet...Water will be up to the homes near the intersection of Bridge and Hillcrest. Intersection at 5th and Roosevelt will be flooded. Water will be out of the banks at the D Street bridge. Storm drains along Main Street will be backed up and overflowing. Mountainview Park will be flooded. Bike path along the creek near the University will be under 6 inches of water. * At 9.2 feet...Water will be out of the creek at the intersection of Bridge Street and Hillcrest Drive and may also be flowing into the intersection at this stage. * At 8.8 feet...Water will begin backing up through the storm drains on Roosevelt Street. $$
2 follow-up statements
442 WGUS86 KOTX 190646 FLSOTX FLOOD STATEMENT NATIONAL WEATHER SERVICE SPOKANE, WA 1146 PM PDT SAT MAR 18 2017 ...The flood warning continues for the following rivers and lakes in Washington...Idaho... Little Spokane River at Dartford AFFECTING Spokane County Palouse River near Potlatch AFFECTING Latah and Whitman Counties Coeur d Alene River at Cataldo AFFECTING Kootenai and Shoshone Counties Lake Coeur d Alene AFFECTING Benewah and Kootenai Counties Paradise Creek at Moscow AFFECTING Latah and Whitman Counties Spokane River at Spokane AFFECTING Spokane County St Joe River at Calder AFFECTING Shoshone County St Joe River at St Maries AFFECTING Benewah County PRECAUTIONARY/PREPAREDNESS ACTIONS... Additional information is available at: http://water.weather.gov/ahps2/index.php?wfo=otx The spring snow melt runoff in lakes and rivers is dangerously cold and can be life threatening for those that come into contact with the water. Take appropriate precautions. Be aware of large debris in the river. High water levels can push logs and other large debris into the river...increasing the danger to people and boats. Never drive cars...Trucks or sport utility vehicles through flooded areas. The water may be too deep to allow for safe passage. As little as one foot of water on the road can move most vehicles off the road. && IDC079-200646- /O.CON.KOTX.FL.W.0016.170319T0834Z-170320T1642Z/ /CLDI1.1.ER.170319T0834Z.170319T1800Z.170320T0442Z.NO/ 1146 PM PDT SAT MAR 18 2017 The Flood Warning continues for The St Joe River at Calder. * until Monday morning. * At 10:30 PM Saturday the stage was 12.77 feet. * Flood stage is 13.00 feet. * Minor flooding is forecast. * Forecast...The river will rise above flood stage by 1:00 am Sunday and continue to rise and crest near 13.3 feet by Sunday late morning. The river is forecast to fall below flood stage by Sunday late evening. && LAT...LON 4739 11632 4735 11604 4717 11604 4721 11635 4739 11632 * At 13.0 feet...Bear Creek will begin to back up from the St Joe River and may start to spill into the town of Calder, flooding the low spots in yards, roads and parking lots. * At 10.0 feet...Water may cover the low spots on Calder Road between the St Joe River Road and the Calder Bridge. $$ IDC009-200646- /O.CON.KOTX.FL.W.0008.000000T0000Z-000000T0000Z/ /SJMI1.3.RS.170315T1956Z.170320T0600Z.000000T0000Z.NO/ 1146 PM PDT SAT MAR 18 2017 The Flood Warning continues for The St Joe River at St Maries. * until further notice. * At 10:30 PM Saturday the stage was 35.64 feet. * Flood stage is 32.50 feet. * Minor flooding is occurring and Major flooding is forecast. * Forecast...The river is expected to continue to rise and crest near 38.7 feet by Sunday late evening ...Then begin falling. The river will remain above flood stage throught he upcoming week. && LAT...LON 4701 11627 4717 11663 4728 11668 4740 11665 4735 11632 * At 36.0 feet...Extensive lowland flooding is likely. Some sections of the St Joe River Road may be inundated. Water will be up to some homes in the trailer park on St Maries River Road. Water will approach the flood gates in the levee at the Aqua Park. * At 35.0 feet...Water will be up to Aqua Avenue in St Maries. * At 33.0 feet...Water may be over St Joe City Road. * At 32.5 feet...Minor flooding will occur throughout the low lying areas of the St Joe Valley. Water will be observed behind levees due to seepage. Minor flooding of the Aqua Park along the river's edge. Outbuildings along the river that are not behind levees may be flooded. $$ IDC055-079-200645- /O.CON.KOTX.FL.W.0009.000000T0000Z-170321T0841Z/ /CTLI1.2.RS.170315T1526Z.170320T0000Z.170320T2041Z.NO/ 1146 PM PDT SAT MAR 18 2017 The Flood Warning continues for The Coeur d Alene River at Cataldo. * until late Monday night. * At 10:30 PM Saturday the stage was 43.25 feet. * Flood stage is 43.00 feet. * Minor flooding is occurring and Moderate flooding is forecast. * Forecast...The river is expected to continue to rise to near 46.0 feet by Sunday afternoon. The river is forecast to fall below flood stage Monday early afternoon. && LAT...LON 4752 11620 4742 11673 4750 11680 4764 11626 4752 11620 * At 47.0 feet...Significant flooding can be expected from Cataldo to Harrison. Cataldo will be completely flooded. The I-90 west-bound exit and entrance at Cataldo will likely be flooded. * At 46.0 feet...The east-bound I-90 exit and entrance near Cataldo may be flooded. Latour Creek Road will be flooded and impassable. The Old Coeur d'Alene River Road along the North Fork of the Couer d'Alene River will be flooded. * At 45.0 feet...The County may begin pumping operations behind levels above this stage if the river is expected to remain over flood stage for a long duration. * At 44.0 feet...Homes near the river may experience some flooding of basements. Water will begin to cover CCC Road near the Mennonite Church. Some water will be over the section of Latour Creek Road immediately south of Interstate 90, near the campground. Due to the high water table some homes behind the Cataldo levee will be surrounded by water. * At 43.0 feet...Minor flooding of farmland from Cataldo downstream to Harrison is likely. The campground at Cataldo will also begin to flood. Portions of Dudley Road, west of Latour Creek, will likely be underwater and impassable. If there is significant water already in the floodplain, these impacts may occur at lower stages. Old Coeur d'Alene River Road on the North Fork of the Coeur d'Alene River may begin to flood north of the Bumblebee Bridge. * At 42.5 feet...Portions of Riverview Road between Cataldo and Kingston will be flooded. * At 42.0 feet...Portions of the campground south of I-90 and Dudley Road, downstream of Cataldo, may be underwater if floodplain storage areas are already full of water. $$ IDC009-055-200645- /O.CON.KOTX.FL.W.0013.000000T0000Z-000000T0000Z/ /COEI1.1.RS.170318T2330Z.170322T0000Z.000000T0000Z.NO/ 1146 PM PDT SAT MAR 18 2017 The Flood Warning continues for Lake Coeur d Alene. * until further notice. * At 10:30 PM Saturday the stage was 2133.18 feet. * Flood stage is 2133.00 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The lake is expected to continue to rise to near 2135 feet by Tuesday afternoon ...Then begin falling. The lake will remain above flood stage through the upcoming week. && LAT...LON 4773 11694 4771 11656 4733 11667 4730 11696 4773 11694 * At 2134.8 feet...At this stage, Fernan Creek may begin flowing from Coeur d'Alene Lake into Fernan Lake. * At 2134.8 feet...The Couer D'Alene Resort Boardwalk, Independence Point Docks, and the 3rd Street boat launch and parking lot will be partially flooded. City Beach and the City Beach parking area will be partially flooded. Several recreational picnic areas, docks, and campsites around the lake and along the Chain Lakes will between Harrison and Cataldo will be flooded. Businesses at the corner of 10th Street and Lakeshore Drive in Coeur d'Alene may have flooded parking lots and water approaching their buildings. * At 2134.7 feet...The boardwalk that parallels Bellerive Lane on the Spokane River in Coeur d'Alene may be submerged and the docks may be inaccessible. * At 2134.4 feet...Squaw Bay Road at Neachen Bay and Blue Lake Road near Springston Bridge in Harrison may be flooded at this stage. Flooding may also occur at this stage on Black Rock Road east of Highway 3, Lake Road, Thompson Lake Road, Willow Creek Road and Evans Creek Road. * At 2134.0 feet...Harbor Island may begin to experience minor flooding. Water may begin to cover Loffs Bay Road at Loffs Bay. * At 2133.5 feet...Low areas at campground on Wolf Lodge Bay Road, near I-90 and Highgway 97, may begin to flood. * At 2133.0 feet...If there are waves or boat wakes there may be some minor flooding of residential and commercial property around the lake. Flooding of lowland areas and some secondary roads adjacent to Route 3 is likely, including Killarney Lake Road, Bull Run Road, Rainey Hill Road, Medimont Road, and River Road between Highway 3 and Tamarack Ridge Road. Loffs Bay Road at Mica Creek may also begin to flood. $$ WAC063-200645- /O.EXT.KOTX.FL.W.0010.000000T0000Z-170320T1932Z/ /LSDW1.1.RS.170315T2300Z.170319T1800Z.170320T0732Z.NR/ 1146 PM PDT SAT MAR 18 2017 ...Flood Warning now in effect until Monday afternoon... The Flood Warning continues for The Little Spokane River at Dartford. * until Monday afternoon. * At 10:45 PM Saturday the stage was 6.47 feet. * Flood stage is 6.50 feet. * Minor flooding is forecast. * Forecast...The river will rise above flood stage by 1:00 am Sunday and continue to rise and crest near 6.7 feet by Sunday late morning. The river is forecast to fall below flood stage by early Monday morning. && LAT...LON 4773 11726 4775 11752 4784 11755 4790 11735 4787 11725 * At 8.0 feet...Several homes will be inundated. Little Spokane River, Golden, and Meadowbrook Roads may be closed. * At 6.5 feet...Flooding of homes and basements may occur, including some residences along Brooklawn and Greenleaf Drives. * At 6.0 feet...Backyard and field flooding will occurs along Little Spokane and Greenleaf Drives. * At 5.7 feet...Pine River Park will flood. * At 5.4 feet...Pine River Park will begin to flood. $$ IDC057-WAC075-200645- /O.CON.KOTX.FL.W.0015.000000T0000Z-000000T0000Z/ /PACI1.1.ER.170318T2300Z.170319T0430Z.000000T0000Z.NR/ 1146 PM PDT SAT MAR 18 2017 The Flood Warning continues for The Paradise Creek at Moscow. * until further notice. * At 10:45 PM Saturday the stage was 9.39 feet. * Flood stage is 9.20 feet. * Minor flooding is occurring. * Forecast...The creek has crested and is slowly falling. The creek will likely recede to below flood stage Sunday morning. && LAT...LON 4682 11704 4683 11673 4665 11672 4665 11704 4682 11704 * At 10.0 feet...Water will be up to the homes near the intersection of Bridge and Hillcrest. Intersection at 5th and Roosevelt will be flooded. Water will be out of the banks at the D Street bridge. Storm drains along Main Street will be backed up and overflowing. Mountainview Park will be flooded. Bike path along the creek near the University will be under 6 inches of water. * At 9.2 feet...Water will be out of the creek at the intersection of Bridge Street and Hillcrest Drive and may also be flowing into the intersection at this stage. * At 8.8 feet...Water will begin backing up through the storm drains on Roosevelt Street. $$ IDC057-WAC075-200645- /O.EXT.KOTX.FL.W.0007.000000T0000Z-170320T1112Z/ /PLOI1.3.RS.170315T0609Z.170316T1131Z.170319T2312Z.NO/ 1146 PM PDT SAT MAR 18 2017 ...Flood Warning now in effect until late Sunday night... The Flood Warning continues for The Palouse River near Potlatch. * until late Sunday night. * At 11:15 PM Saturday the stage was 14.70 feet. * Flood stage is 15.00 feet. * Minor flooding is forecast. * Forecast...The river will rise above flood stage by 2:00 AM Sunday and continue to rise and crest near 15.5 feet by Sunday late morning. The river is forecast to fall below flood stage by Sunday evening. && LAT...LON 4688 11670 4687 11698 4686 11722 4697 11723 4698 11674 * At 17.5 feet...Water will be over Flannigan Creek Road where it crosses the Palouse River just downstream of Potlatch, Idaho. * At 16.5 feet...Water will be up to the back door at the city shop in Palouse. Water will approach the home on Main St near Hayton Greene Park. Lions Club Park in Palouse will be submerged and water will be around the playground at the Hayton Greene Park. * At 15.0 feet...Extensive flooding of the low lying areas between Potlatch, ID and Palouse, WA will occur. Flooding will occur at the Lions Club Community Park and Hayton Greene Park in Palouse. South River Road will likely be flooded where it crosses the Palouse River at Wellesley Rd. The Potlatch softball and baseball fields will start to flood. $$ WAC063-200645- /O.CON.KOTX.FL.W.0014.000000T0000Z-000000T0000Z/ /SPOW1.1.RS.170318T1655Z.170322T1200Z.000000T0000Z.NR/ 1146 PM PDT SAT MAR 18 2017 The Flood Warning continues for The Spokane River at Spokane. * until further notice. * At 10:45 PM Saturday the stage was 27.43 feet. * Flood stage is 27.00 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The river is expected to continue to rise and crest near 28.3 feet by Wednesday morning ...Then begin falling. The river will remain above flood stage through the upcoming week. && LAT...LON 4761 11704 4764 11747 4775 11754 4772 11705 4761 11704 * At 30.0 feet...Significant flooding to homes and roads in Peaceful Valley is likely. Access to Upriver Drive and the Riverpoint area will be disrupted. * At 29.0 feet...Flooding of Peaceful Valley, Riverfront Park, and the Harbor Island area is likely. Sections of Centennial Trail will be inundated. * At 28.0 feet...Flooding in sections of Peaceful Valley is likely. Minor flooding along Upriver Drive and in the Riverpoint Industrial area is also possible. * At 27.5 feet...Water will be over one lane of Upriver Drive between Stone and Regal Streets and encroach onto the shoulder of the road in other sections of Upriver Drive between Stone and Granite Streets. * At 27.0 feet...Significant stretches of the Centennial Trail between Mission Avenue and Greene Street will be inundated. Minor flooding will occur along the river's edge in Peaceful Valley Park and in the yards of homes at the east end of Water Street. The River may back up through storm drains onto Main Street near its intersection with Elm Street in Peaceful Valley. Minor flooding of low lying areas along the Spokane River Valley will occur. * At 25.4 feet...Sections of the Centennial Trail along Upriver Drive, between Mission Avenue and Greene Street, will be covered in water. Water will be at the trail's edge in several locations along this same stretch. $$
703 WGUS86 KOTX 190937 FLSOTX FLOOD STATEMENT NATIONAL WEATHER SERVICE SPOKANE, WA 237 AM PDT SUN MAR 19 2017 ...The flood warning is cancelled for the following rivers and lakes in Idaho...Washington... Paradise Creek at Moscow AFFECTING Latah and Whitman Counties ...Recent rain fall has cycled through the Paradise Creek basin and the creek is now receding below flood stage... PRECAUTIONARY/PREPAREDNESS ACTIONS... Additional information is available at: http://water.weather.gov/ahps2/index.php?wfo=otx && IDC057-WAC075-191007- /O.CAN.KOTX.FL.W.0015.000000T0000Z-170319T0937Z/ /PACI1.U.ER.170318T2300Z.000000T0000Z.170319T0609Z.UU/ 237 AM PDT SUN MAR 19 2017 The Flood Warning is cancelled for The Paradise Creek at Moscow. * At 1:45 AM Sunday the stage was 8.27 feet. * Flood stage is 9.20 feet. * Flooding has ended. * Forecast...The creek has crested and is falling below flood stage. Any further rises are expected to remain below flood stage. && LAT...LON 4682 11704 4683 11673 4665 11672 4665 11704 4682 11704 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Spokane, WA wrote its last area forecast discussion before this river flood warning went out at Mar 18, 2:22 PM PDT, 57 minutes earlier.
Area forecast discussion, Mar 18, 2:22 PM PDT, 57 minutes before
Area Forecast Discussion National Weather Service Spokane WA 222 PM PDT Sat Mar 18 2017 .SYNOPSIS... Windy conditions associated with todays strong cold front passage will decrease tonight. The rain will also end this evening. Drier weather returns tomorrow and remains into Monday. The next chance of precipitation arrives around Tuesday with unsettled conditions expected through the next week. && .DISCUSSION... Tonight...Wet and windy conditions linger on through part of the evening along with a small chance of a thunderstorm or two over eastern locations as a surface low moves west to east through Southern British Columbia and its associated trailing cold front passes through Eastern Washington and Northern Idaho. Wind gusts near 40 mph with saturated soils could allow for some potential to uproot trees but with the wind gusts durations of only an hour of so (within close proximity to the passing cold front) it is not expected to be a widespread problem and will be addressed with social media posts noting peak wind gusts. Sunday through Monday...A shortwave digs into the eastern edge of the larger trof off the coast and this in turn allows the flat ridging of Sunday to be pumped up into shortwave ridging Sunday night into Monday. The forecast is generally dry with some mention of fog during the overnight and early morning hours coupled with a slight warming trend and lighter winds as forecast temperatures climb just slightly above average. Monday night and Tuesday...Wet interval as another synoptic scale weather disturbance with a well maintained subtropical moisture tap moves through. The moisture feed is about half of that which passed through last night and this morning and as such the pops and qpf are lower in comparison. The warm southwest to northeast trajectory of approach allows for forecast temperatures to remain near normal. Tuesday night through Wednesday...The atmosphere is a bit more conditionally unstable at this point in the forecast as the trof overhangs a bit into Eastern Washington and North Idaho as the jet stream sags a bit further to the south and east. The resulting cool pool aloft at 500mb running around -26 to -28 C keeps the cape short and wide at the low levels with a low trope of around 400mb thus shallow convection with the cold temperatures may allow for some graupel to mix in with the rain and snow depending upon the intensity of the convection. Lowlands east of the cascades keep the lowest pops with the highest pops favoring North Idaho and the Eastern third of Washington in particular the southeast portion of the forecast area including the Blue Mountains, Camas Prairie, Washington and Idaho Palouse, and up into Shoshone County. As the precipitation type is expected to be showery and not for prolonged intervals the QPF is expected to remain low. Wednesday night...The cold pool remains overhead with further cooling yet the expectation is some stabilization will take place as the lower levels cool however there is still enough clutter of nuisance disturbances moving through the cold pool to keep mention of showers lingering on with generally light qpf. /Pelatti Thursday through Saturday...A couple of weak shortwaves passing through on Thursday and Friday will be enough to keep some shower chances in the forecast with the mountains surrounding the basin being the favored areas for these to occur. By late week and into the weekend our next upper level low approaches the coast lifting widespread rain into the region by Friday night. Precipitable water values, and in turn rainfall totals, are are expected to be lower than what we are seeing this weekend as the main moisture plume is pointed into CA. Temperatures are expected to remain near their seasonal norms with snow levels generally remaining above 3500-4500 feet for most locations. /Kalin && .AVIATION... 18Z TAFS: A cold front nearing the Cascade crest at 18Z will sweep through the region and into MT by 00Z-03Z. Ahead of this front a deep feed of Pacific moisture will maintain -RA for the eastern TAF sites with mostly VFR ceilings although brief MVFR ceilings are possible. MVFR ceilings and vis in RA will likely exist immediately ahead of the cold front as it approaches and passes a TAF site. There is a small chance of a few brief thunderstorms along this front in the afternoon. Front will pass through KEAT and KMWH between 18Z and 20Z...and KPUW/KLWS and the KGEG area TAF sites between 21Z and 23Z. Precipitation will quickly shut off with VFR conditions behind the front but increasing winds...becoming west to southwest 20-30 KTs gusting to locally near 40 KTS in the afternoon and early evening. JW && .PRELIMINARY POINT TEMPS/POPS... Spokane 29 47 28 51 36 50 / 10 0 0 0 40 60 Coeur d'Alene 30 45 27 49 34 48 / 70 10 0 0 40 60 Pullman 32 47 32 53 39 53 / 70 10 0 20 50 70 Lewiston 36 53 36 57 42 57 / 60 10 0 20 50 70 Colville 28 48 27 49 32 47 / 10 0 0 0 20 50 Sandpoint 29 44 26 45 31 44 / 80 10 0 0 30 50 Kellogg 29 42 28 47 33 46 / 90 10 0 10 50 60 Moses Lake 29 53 30 55 36 53 / 0 0 0 10 40 50 Wenatchee 30 51 31 50 35 49 / 0 0 0 0 40 50 Omak 26 49 28 50 33 48 / 0 0 0 0 20 50 && .OTX WATCHES/WARNINGS/ADVISORIES... ID...None. WA...None. &&
Hazardous weather outlook, Mar 18, 5:58 AM PDT, 9 hours 21 minutes before
Hazardous Weather Outlook National Weather Service Spokane WA 558 AM PDT Sat Mar 18 2017 IDZ001>004-026-027-WAZ031>033-036>038-191300- NORTHERN PANHANDLE-COEUR D'ALENE AREA-IDAHO PALOUSE- CENTRAL PANHANDLE MOUNTAINS-LEWISTON AREA- LEWIS AND SOUTHERN NEZ PERCE COUNTIES-NORTHEAST BLUE MOUNTAINS- LOWER GARFIELD AND ASOTIN COUNTIES-WASHINGTON PALOUSE- SPOKANE AREA-NORTHEAST MOUNTAINS-OKANOGAN HIGHLANDS- 558 AM PDT Sat Mar 18 2017 This Hazardous Weather Outlook is for portions of North Idaho... North Central Idaho...North Central Washington...Northeast Washington and Southeast Washington. .DAY ONE...TODAY AND TONIGHT More rain is expected this morning, and this will maintain or aggravate flooding issues on small streams and poorly drained low spots. Mainstem rivers will continue to run high with some rivers running above flood stage. A strong cold front this afternoon will promote windy and gusty conditions across the Columbia Basin. A few trees with shallow roots in saturated soil may be prone to toppling and isolated power outages are possible. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY Flooding issues will continue through at least the early part of the week as recent rain and snow melt continues to work through the ecosystem. Large main stem rivers will remain high through the week. WAZ034-035-041>044-191300- MOSES LAKE AREA-UPPER COLUMBIA BASIN-WENATCHEE AREA- EAST SLOPES NORTHERN CASCADES-OKANOGAN VALLEY-WATERVILLE PLATEAU- 558 AM PDT Sat Mar 18 2017 This Hazardous Weather Outlook is for portions of Central Washington...East Central Washington and North Central Washington. .DAY ONE...TODAY AND TONIGHT A strong cold front passage on Saturday will bring windy and gusty conditions to the Columbia Basin and the Waterville Plateau. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY No hazardous weather is expected at this time.
In the hours before
Local storm report, Mar 18, 2:30 PM PDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPOKANE WA
230 PM PDT SAT MAR 18 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM FLOOD 1 NNE BONNERS FERRY 48.71N 116.31W
03/18/2017 BOUNDARY ID OTHER FEDERAL
A MUDSLIDE HAS CLOSED US 95 IN BONNERS
FERRY.
&&
BWNearby
River Flood Warnings in Washington, 2017River Flood Warnings in Idaho, 2017Every river flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.